# SDR SWIA202158299

- Difficulty date: March 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT TRACK CORRODED IN MULTIPLE SPOTS BETWEEN FS708.00 AND FS761.85 (MARKED).     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED RH SIDE SEAT TRACK P/N SH670-37509-1 FS708.00 - FS761.85 REF CRJ700 AMM 53-00-49-000-801-A17 AND  AMM 53-00-49-400-801-A17
